|Lamzid and Efavirenz to Truvada and Stoctrin (lypo)
Aug 14, 2011
I have been on Lamzid and Efavirenz for a year and I now my legs are thinning and gaining belly fat. I am being changed to Truvada and Stoctrin. I would like to know if this combo will solve or stop my problem from persisting, is this the right combo and are there other better alternatives?
| Response from Dr. Holodniy
Perhaps. Only one of your 3 meds is really changing and that is you are changing from AZT to tenofovir. The other two meds are the same. This may arrest the problem, although efavirenz has been associated with it to some degree, but difficult to reverse what has already occurred.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of Sex With A Prostitute
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Odds Of Getting AIDS Blowjob From A Prostitute
- Burning Penis After Condom Broke Worried I Have HIV
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.